# SDR O2GA2017100550401

- Difficulty date: October 1, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N504UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605324
- Aircraft time: 10,377 hours, 7,565 cycles
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Motor
- Part number: 30J349001
- Part serial: TR6400
- Condition: Defective
- Location: Rt Engine Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF,  CREW SET TAKEOFF POWER, RIGHT ENGINE WAS SLOW TO ACCELERATE. TAKE OFF POWER WAS SET AT 70-80 KNOTS THE RIGHT ENGINE POWER DROPPED BACK 20 PERCENT.  ABORTED TAKEOFF AND RETURNED TO THE RAMP. MAINTENANCE REPLACED THE RIGHT ENGINE TORQUE MOTOR. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
